I have Irritable bowel syndrom after taking medicines for typhoid. I consulted a gastroenrlogist and he prescribe me Rabium DSR 1 -0-1 before meal aand Normaxin 1-1-1 after meal. Before taking the medication I have sleepless nights and I was taking alprazolam also for getting sleep. After taking IBS medicines, I have enough sleep. I slowly reduced the dose of medicines and taking 1 normaxin after dinner at night. I have been taking these medicines since last 2 years. I am a diabetic and have thyroid problem also. Is there any problem I f I continue to take Normaxin. Otherwise I am not getting sleep.
From history it seems that he might be having acut gastro-enteritis.
Give him antispasmodic tablet like Dicyclomine ( Meftal spas ) for stomach pain.
Give him ofloxacilin, tinidazole combination medicine for 3 days.
Give him curd, rice and buttermilk.
Give plenty of water.
Ok and take...
From history it suggests that you might be having chronic GI infection giving rise to this problem.
Go for one ofloxacilin, tinidazole combination medicine course for 3 days.
Take antispasmodic tablet like Dicyclomine as and when required.
Take light diet like curd, rice and buttermilk.
It appears you might be having abdominal discomfort due to ovulation.
Nothing to worry.
Take one antispasmodic tablet like Dicyclomine and you will be alright.
Take light diet to day.
Ok and take care.
On 4th day of my period I have taken Meftal Spas (One tablet) which has below composition.
Mefenamic Acid IP 250 mg Dicyclomine Hydrochloride IP 10 m.
And we met on 5thday (approx after 12 hrs of taking meftalspas tablet).. And its been 30 days I didn't get my period.
If conceived, will it have any effect on my pregnancy due to Meftal Spas tablet taken?
Thanks for writing to HCM
You shouldn't worry.There is no side effects related to Meftal Spas in early pregnancy .
Ovulation occurs on 14th day after period counting from 1st day of period. You met on 5th day, so there is no possibility of drug side effects related to conception. You was...
Hi, I have had some stomach related problems since 26th Dec 2013. can you help.
26th I was travelling and was eat restaurant veg food, had severe stomach pains at about 6PM, took metronidazole, Pantoprazole and domperidone, and had mild relief and spasms. took mefnamic acid+dicyclomine hydrochloride at 11 pm, metronidazole, Pantoprazole and domperidone once in the morning, was fine till 31st
31st at home home after normal lunch had similar symptoms as 26th but 2/3rds the intensity as 26th. took metronidazole, Pantoprazole and domperidone, repeated only metronidazole thrice every 8 hrs was fine till 2nd
2nd same symptoms as 31st, took metronidazole, Pantoprazole and domperidone, repeated only metronidazole twice every 8 hrs was fine till 5th
5th ate a chicken lunch and took a nap, syptoms appeared half as intense as 2nd, and bearable, so haven't taken any medcine, took herbal digestion tablets, was ok by evening
6th had lunch, very slightly spicey and mild symptoms persist, took herbal digestion tablets,
Please continue to follow her doctor's instructions.However , I think she can discontinue mefenamic acid and dicyclomine hydrochloride combination. I hope she is taking all the medications after food.
She might be having gastroenteritis and even after recovery it takes a while to get...
From historry it appears that you might be having Dysmenorrhea.
Take antispasmodic tablet like Dicyclomine with paracetamol combination as and when required.
If problem persisted then consult Gynaec and go for 3-4 hormonal cyclical medicine courses.
Ok and take care.
it comes like a shooting pain up my anus, and then to the whole uterus, and the left side of the pelvis. The pain is at its worst after lunch. My abdomen and pelvic scan does not show any abnormalities, but my TSH level is very high. My gynaec ruled out the pain to the TSH level, but Im not convinced. I am wondering if something is wrong with my digestive system. Please help.
PS: I ve also started losing hair very badly since the last 10 days, not sure if this is connected.
Thanks in advance,
Welcome to HCM,
From your history it seems that you are having Dysmanorrhoera, might be due to some hormonal imbalance.
Consult your gynaec and get examined.
With 3-4 hormonal medicine courses you will be alright.
Meanwhile for pain you may take antispasmodic tablet like Dicyclomine.